It is currently Thu Aug 17, 2017 9:27 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: Tear the roof off!
PostPosted: Sat Nov 24, 2012 11:38 pm 
Offline
New Poster
New Poster

Joined: Sat Oct 20, 2012 10:01 pm
Posts: 3
Hey guys this is the spot to talk about the ceiling effect and how to 'tear the roof off' and get high, period. Should you get a discipline together to not take a dose for 3 daze or let yrself go into withdrawal for a couple daze and then take 16mgs on day 3, should you cut ydr dose in half for a period? Im looking to lower my tolerance, trying to figure out this med. I just talked to a friend that shot a K4 and felt nothing after 4 days ov waiting to get high. This is what I liked about methadone, takeout sunday doubledose funday but the w/d are hell and so is the ratrace that goes w/it. Now ive learned that spitting out yr sub saliva prevents naloxone absorption and benzos and weed help alot(ov course). See before I went back on this w/the film the bioavailability is low, I was taking 16mg subutex and high for 2 days, once a month. I dont keep a straight line dosing, one day i'll take 8. skip a day, take 16, skip 2 days and take 8 but randomization has done little effect and my experiments are pissing me off. What about synthetics like demerol, fentanyl, hydromorphone or Opana? All im askin for is a scratch and a puke every once in awhile lol. Im like in a phase in addiction that I can only do that every once in awhile b/c I do have a LifE and it requires attention not noddin, but why cant we have our occasional glass ov wine, yknow? I feel cheated, I really do. Its like taking a birth control pill that removes the orgasm thus making sex pointless. This is what this drug is like to me. Im going to make an assumption-I believe that subs affinity to block cuts off at some point, and by introducing a high dose ov a synthetic could one attain nirvana for a day. I have no access to heroin, I live in arkansuck so morphine/OC were it as far as shooters go, if there is any smack here its a small underground. I wonder how many bags it would take. :twisted:


Top
 Profile  
 
 Post subject:
PostPosted: Sun Nov 25, 2012 2:07 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
hello again,

Sidney Sickness........

Ok, first I want to say I MOVED THIS THREAD
to the "still messing around" section, , , , , FROM "misc suboxone issues"
because you are talking about trying to get HIGH from your suboxone.....


Im NOT judging you, AT ALL..............there are many people on here though that WOULD be offended, it may only take one
post like the above, to "set them Off" on a PATH of destruction.....
and no,,,
that's not YOUR fault, but at least if it's IN THIS SECTION, there's somewhat of a "disclaimer" before reading........
make sense????

As far as the TOPIC at hand,
Im an addict, OF COURSE I tried taking suboxone to get HIGH, in the BEGINING anways,
and it NEVER WORKED for ME........

The only thing I can say is, ONCE i was out for FIVE DAYS, and I took a full 8mg film, must have been on the
SIXTH day, without......
I felt a LITTLE relaxed, then tired.
THATS IT :cry:
and that was a whole lot of work, making it thru those (almost) six days,,,,,
my mind was going completely apeshit.....
i didnt really have withdrawls,,,, at night I felt a lil more tired than normal, and I was stiff and sore, had my
"normal" horrible nerve pain,
suboxone DOES help with that......
ANYways,
I haven't tried taking more, in a LONG TIME,,,
i took a lil extra, after having 10 molars CHIPPED outta my mouth,,,
I took 32mg a day, for about a week....

So , there's my answer,
and here's Dr. J's Video on the CIELING EFFECT of suboxone,,,,

and it's MY understanding, that suboxone takes a LONG time to "leave" your system, meaning it can take MONTHS
for your tolerance to DROP, after quitting TOTALLY..........

[marq=right]********GOOD LUCK ********[/marq]


[youtube]http://www.youtube.com/watch?v=lrqjJGoSQgc&feature=plcp[/youtube]

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Sun Nov 25, 2012 6:27 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
[font=Comic Sans MS]Hi, I have no idea how to answer your question, because I don't want to get high.
HOWEVER, I do know that on the occasion that I have to take a valium.....there is definitely a
little bit of a "kick", I guess ??, to it.

What I would suggest to you is to go to www.bluelight.com.

They cater to people who are experimenting with drugs like you. Only they try to keep you as safe and
as informed as possible. They pretty much are doing damage control for people who are honest
enough to say that they are still wanting to get high, and "figure out this drug".

Hope that they can help you! And I'm sorry I couldn't help more. Take Care~[/font]

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Feb 22, 2013 5:32 pm 
lol i serously dont get how ppl can take 8 mill of suboxone after not doing it for a week and not get fucked up. i can take one or 2 mill a day for a week and get high for like 6-8 hrs evryday. if i take anymore than that i just feel like complete ass. the day i stopped doing 30s i did a mill of sub like 6 hrs after my last 30 and got soooo f ed up. that was the first time i did subs in a long time but after i smoked some weed i was having like visual and auditory hallucinations for like 6 hours. lol u can spend ten bucks and get high for like 2 weeks lool.


Top
  
 
 Post subject:
PostPosted: Sat Feb 23, 2013 12:06 am 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
Trying to overcome the blocking effects of buprenorphine is VERY dangerous. At the large doses of agonists required, using just 5% 'too much' will cause respiratory arrest.

There are SO many reasons not to play with this medication; writing about getting a 'buzz' now and then completely ignores what we all know to be true--- that pulling mood up and down with opioids leads to despair and misery. There is no such thing as casual opioid use. Haven't you learned that yet?


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 23, 2013 1:17 am 
suboxdoc wrote:
Trying to overcome the blocking effects of buprenorphine is VERY dangerous. At the large doses of agonists required, using just 5% 'too much' will cause respiratory arrest.

There are SO many reasons not to play with this medication; writing about getting a 'buzz' now and then completely ignores what we all know to be true--- that pulling mood up and down with opioids leads to despair and misery. There is no such thing as casual opioid use. Haven't you learned that yet?


(buggs bunny) aww cmon doc, yes there is dont be such a downer.


Top
  
 
 Post subject:
PostPosted: Sat Feb 23, 2013 1:31 am 
Offline
Long Time Member
Long Time Member

Joined: Mon May 21, 2012 4:38 pm
Posts: 386
This thread needs erased. This guy doesn't want recovery and it's just a waste of effort.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group